# SDR AUS20010876

- Difficulty date: July 26, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 230318706
- Condition: Worn
- Location: Turbine Engine
- Part time: 5,729 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 ENGINE LEAKING OIL FROM BLEED BAND AREA. FUMES ENTERING CABIN THROUGH AIR CONDITIONING SYSTEM. INVESTIGATION FOUND NO1 BEARINGSEAL AND FACE PLATE ASSEMBLY WORN.
